Titchmarsh divisor problem for Abelian varieties of types I, II, III, and IV

Cristian Virdol

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study the Titchmarsh divisor problem in the context of abelian varieties. For abelian varieties of types I, II, III, and IV, under GRH, we obtain asymptotic formulas.

Original languageEnglish
Pages (from-to)8011-8028
Number of pages18
JournalTransactions of the American Mathematical Society
Volume368
Issue number11
DOIs
Publication statusPublished - 2016 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this